# SDR MASA2011010501609

- Difficulty date: January 2, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 14,680 hours, 11,903 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROX 2 FAULT-SVC DOOR DL PX36 FLAGGED.  FOUND DOOR IMPROPERLY LATCHED, MX CYCLED DOOR AND OPS CHECKS WERE GOOD.
